MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number A219
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had inappropriate shocks due to t-wave oversensing via reduced intrinsic complexes.The smart pass feature had programmed itself off due to the low intrinsic amplitudes.The sensing vector was programmed to the primary vector.Office testing found the sensing was poor in all three of the sensing vectors.The xrays were done and are unchanged from implant.The electrode is a bit left of the sternum to avoid the sternal wires.Technical services advised some testing options.There were no additional adverse patient effects.The system remains implanted.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50948567
Report Number2124215-2026-52031
Device Sequence Number15827507
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)280105
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number348266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale